How to fight hair loss brought on by BC tablet?

Question by Frustrated Minion: How to combat hair decline triggered by BC capsule?
I am 16 a long time aged and was place on the birth control capsule to consider and harmony out my hormones, simply because I have too high of testosterone for a girl. As soon as I started the pill, I started noticing a preposterous quantity of hair reduction. I brush by way of my hair, and it falls out in chunks! I obtained suspicious of the BC pill due to the fact this had never ever happened prior to I began using it, so I started out investigating. I identified out that the tablet can in fact result in hair reduction in ladies, and so can most any other point out there that will adjust your hormones.
I are not able to end having the tablet. If I stop having it, all my previous troubles are just heading to come again.
You should, is there a very good, healthy way to battle hair loss?

Best solution:

Answer by Jay
I feel your very first program of action would be to see your doctor once again and enable him/her know about the awful facet results you might be experiencing. Probably you need a reassessment of the volume of treatment you happen to be having.

What do you believe? Reply under!


3 thoughts on “How to fight hair loss brought on by BC tablet?

  1. you can embrace this and always go for cutting your hair off. to say if your only having this one problem, and not taking the pills you’ll have many, you could always get a cute, short hairstyle. cuse they’re like tons.

  2. You need to go back to your Dr and let him know about these new side effects. I would also ask them to check for PCOS, which can cause the same issues. I would try cutting high fructose corn syrup out of your diet, since it can contribute to the hormone issues in some cases. Good luck getting your health under control!

  3. Unfortunately, there’s not a whole lot you can do to fight hairloss from birth control pills. To avoid it, you have to stop taking that pill. You might go back to your doctor to talk about switching you to a different pill, maybe something lower dose so you get fewer side effects.

    I was also put on BCPs because I have PCOS, which caused high testosterone. I did experience hairloss with one prescription, though it was the least of my worries given the other side effects, and so I went back. I didn’t get put on the proper pills until I went to a specialist, an endocrinologist, who did some blood tests and realized that all the BCPs I was put on were too strong for me. He put me on Sprintec 28 (an off brand of Orthocycline 28). And those have been perfect for me and my best friend who also has PCOS and had similar problems. Taking the Sprintec 28 finally gave her the relief she wanted without side effects.

    Maybe, if you’re able to, see an endocrinologist to get a more hormonally targeted therapy with BCPs. Or, maybe, suggest trying the Sprintec 28. It’s $ 9/month at Wal-Mart. Cheap AND effective.

    Hope it helps! I know exactly what you’re going through!

Comments are closed.